# SDR IXX2008F00055

- Difficulty date: June 13, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING OUTBOARD FLAP PANEL UPPER PART HAS IMPROPER REPAIR AT STATION 360.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION XF 345.000-360.000 IAW DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 ITEM "B" TR 57-94 DATED 10-01-2002, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SRM 51-3-0, AND SRM 51-3-1.  (S)
